Search found 6 matches

by TaureDawn
Wed Dec 26, 2012 2:28 pm
Forum: Avonex
Topic: My Side Effects Are Getting Worse
Replies: 5
Views: 7308

Re: My Side Effects Are Getting Worse

OK I'll definitely set up an appointment with my neuro then and ask about neutralizing antibodies. Some is not right for sure then if most people do not get sick (vomit) while taking their meds.

Happy Holidays
Thanks NHE
by TaureDawn
Mon Dec 24, 2012 5:14 am
Forum: Avonex
Topic: My Side Effects Are Getting Worse
Replies: 5
Views: 7308

Re: My Side Effects Are Getting Worse

Thanks NHE! I usually inject between 8 and 10 pm (on Sunday nights). The vomiting seems to start happening to me about 3 to 7 am, so just a few hours after the injection. Also I usually am throwing-up Bile not food or it's mixed with food. (I had my gallbladder removed years ago.) I'm not sure if th...
by TaureDawn
Mon Dec 24, 2012 3:02 am
Forum: General Discussion
Topic: Moving Sensation in my Brain 2 weeks B4 I was diagnosed
Replies: 11
Views: 181189

Moving Sensation in my Brain 2 weeks B4 I was diagnosed

I was diagnosed with MS February 13th 2012. A couple of weeks prior something very very very strange happened. So strange that it is hard to talk about and explain to others. About 2 weeks before my diagnoses I was experiencing severe headaches, extreme tiredness and felt extremely sleepy among othe...
by TaureDawn
Mon Dec 24, 2012 2:49 am
Forum: General Discussion
Topic: Signs/side effect of MS
Replies: 6
Views: 1537

Re: Signs/side effect of MS

YES I have! Sometimes the stabbing pain is coupled with a MAJOR headache that makes migraines I have had in the past (before being diagnosed with MS) seem tame. Sometimes the stabbing pain is without a headache. I don't understand it. I just know it happens.
by TaureDawn
Mon Dec 24, 2012 2:43 am
Forum: General Discussion
Topic: Multiple Sclerosis: World's highest rate in Orkney Islands
Replies: 4
Views: 1724

Re: Multiple Sclerosis: World's highest rate in Orkney Islan

Tuberculosis -- I was tested for that a few years back some between 2006-2008 (I can't recall the exact year). Results: Negative. A clean bill of health concerning TB. I was diagnosed with MS February 13th 2012. Is there a connection between TB and MS (concerning checking for TB and maybe the TB tre...
by TaureDawn
Mon Dec 24, 2012 2:11 am
Forum: Avonex
Topic: My Side Effects Are Getting Worse
Replies: 5
Views: 7308

My Side Effects Are Getting Worse

Hi all! I was diagnosed with MS February 13th 2012. The doctor prescribed Avonex. When I first started taking the injections I got the typical side effects: headaches, body-aches, chills, my body is cold (especially my hands and feet), feeling faint or flushed, dizziness/vertigo. Some injection days...

Go to advanced search